RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 2, Page 320 (Mi mz844)  

Brief Communications

Letter to the editor: “Regularized traces of nonselfadjoint operators”

V. V. Dubrovskii

Magnitigorsk State Pedagogical Institute

DOI: https://doi.org/10.4213/mzm844

Full text: PDF file (214 kB)

English version:
Mathematical Notes, 2000, 67:2, 266

Bibliographic databases:

Received: 16.12.1999

Citation: V. V. Dubrovskii, “Letter to the editor: “Regularized traces of nonselfadjoint operators””, Mat. Zametki, 67:2 (2000), 320; Math. Notes, 67:2 (2000), 266

Citation in format AMSBIB
\Bibitem{Dub00}
\by V.~V.~Dubrovskii
\paper Letter to the editor: ``Regularized traces of nonselfadjoint operators''
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 2
\pages 320
\mathnet{http://mi.mathnet.ru/mz844}
\crossref{https://doi.org/10.4213/mzm844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1768437}
\zmath{https://zbmath.org/?q=an:0973.47017}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 2
\pages 266
\crossref{https://doi.org/10.1007/BF02686258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800037}


Linking options:
  • http://mi.mathnet.ru/eng/mz844
  • https://doi.org/10.4213/mzm844
  • http://mi.mathnet.ru/eng/mz/v67/i2/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020